# SDR R61A201802210215

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 25,647 hours, 20,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISED THAT THE R2 DOOR IS HARD TO ARM AND DISARM. CLEANED AND PERFORMED AN OPS CHECK OF THE AFT SERVICE DOOR LOCKING MECHANISM IAW AMM 52-42-20. NO FAULTS NOTED.
